MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; LEFT MANDIBULAR COMPONENT

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; LEFT MANDIBULAR COMPONENT
Model Number TYY-NNNLM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ankylosis (4527)
Date of Event 12/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The surgeon released the ankylosis and reported that the implants appeared stable and secure.
 
Event or Problem Description
The surgeon removed the heterotopic bone formation on the left side.

Brand Name
PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT
Common Device Name
LEFT MANDIBULAR COMPONENT
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura 93003 7607
MDR Report Key11052381
Report Number2031049-2020-00107
Device Sequence Number16790704
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLM0
UDI-Public+B004TYYNNNNLM0/$$3100101W13165
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2010
Device Model NumberTYY-NNNLM
Device Catalogue NumberTYY-NNNLM
Device Lot NumberWW13165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR